I am a 21 yr old who has undergone schooling in a military school and i have a repeated child homosexual abuse history(2001-2002). I have been away from home into military training and atmsphere since I was 12. I never opened up about it to anyone. In 2001 and 2002 i had few epileptic attacks and they were tested thoroughly and nothing came out. An eeg of that time showed something that the doctor called dissociative pattern but it was rubbished as i was too young(12)and retests showed everything normal. I barely have any memories of that time and i feel numb when i recall. Period of 2001 to 2003, i was more than despised by everyone because i wasnt physically as sound as others, with no friends literally but for music and books. I am an absolute introvert. I am afraid but i developed an affinity for homosexuality which I despised. Though I like women, I find it impossible to fascinate of them when it comes to masturbation. Over the years I experienced incidents when i lost control of myself and attacked people physically and verbally beyond critiical reasoning. But i continued my training to the point that i was to get a commission in 2008. Just before my commission I was dismissed when i kept junior cadets standing under the shower all night long and supposedly attacking them furiously which I never recollect having done. Other people also supported that I had a tendency of forgetting things. I was sent for psychiatric investigation where nothing substantial was found. I was diagnosed with Impulsive Control Disorder. My Scans and eeg are clear and rosarch test shows high impulsive traits. MMPI shows high point schizophrenia, Depression, Hypothalmia. I was discharged as fit and the disciplinary committee accused me of feigning disease. I was dismissed with disgrace. Eversince then i have had suicidal thoughts, depression, regular bowel problems and a back pain with no medical diagnosis, i forget things, isolate myself, find difficult to concentrate, and break down in to tears with little control or warning. I m in a mess and i am dead scared of going to a doc. I dont know what to do and i dont find myself crazy. please guide me as to what is going wrong with me. I hate homosexual feelings and i feel desperate to get rid of them. I think my depression is becoming clinical and i have become so paranoid that i have started spying on people close to me. i am loosing my sleep pattern. At times I sleep for hours in day and at times dont feel like sleeping at night. PLease guide I am dying very slowly.
I think you should report this abuse to the authorities. It will be very hard to do; but people who have abused you will continue this behavior towards many, many others over the years.
As to the following, it could be a chemical exposure:
an absolute introvert,
attack people physically and verbally,
a tendency of forgetting things,
Impulsive Control Disorder,
high point schizophrenia,
accused of feigning disease,
difficult to concentrate,
break down in to tears with little control or warning,
loosing my sleep pattern
(I sleep for hours in day and at times don't feel like sleeping at night)
Do you recall any serious flu episodes? Do you have FATIGUE? Seizures can be from lack of oxygen ... not necessarily epileptic type. It does sound like you have ongoing 'diarrhea' or even constipation?
In the setting of military school it would be easy to be exposed 'second hand' to a common chemical of harm: glycol ether,. If your instructors had too much exposure (even if they didn't seem very sick) ... their body will be expelling it from their system and the molecules of glycol ether can be in their respiration to get into the eyes of others nearby. Then what was the place cleaned with? Many homes and schools and businesses are cleaned with products too strong in glycol ether, which evaporates easily and gets into the eyes of the students and people just think a virus is around ... causing the flu symptoms. So for babies to senior years, this chemical family can HARM us.
Maybe you had KP duty (direct exposure); or exposure 'second hand' and maybe a parent was poisoned prior to your conception ... that would be the teratogen effects of glycol ether added to the mix: compounding the effects, so to speak. I recently had 'the sniffles' with farting after my husband was exposed to glycol ether in a work project. He was so wiped out that he had no energy & could barely move. He wondered what could be the matter, and I said, "Most probably your immune system is prematurely destroying your red blood cells." (There would be blood in urine.) A week later I am holding my 10 month old grandson, and baby gets sinus drainage with farting by being too close to me (third hand solvent exposure)
You have enough of the symptoms of glycol ether exposures to suspect you are dealing with AUTOIMMUNE issues: back pain, memory loss, sleeplessness, erratic behaviour, suicidal tendencies, depression, aggressive 'fly off the handle' behaviour, paranoia.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.